advertisement
Question
Posted by: GERT | 2011-02-14

GOING FLACCID

Hi! Whenever my girlfriend performs oral sex on me, I would get an erection, but as soon as I intend to penetrate her, I go flaccid!! This is really embarrassing and frustrating for me. We also used to have sex regularly, but recently (last 3 months) my libido has dropped alot (once a month is enough..). Does anybody have advise for me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

This could be caused by physical/health factors as well as by psychological factors. More information is required to fully understand the nature of this problem - eg. do you remain hard enough to complete masturbation? What about if she masturbates you/performs oral sex for longer, do you stay hard until you ejaculate? Usually if a man is complaining of losing his erection we recommend that he goes for a check up with a medical doctor (and tell your doctor of the erection difficulties) to make sure that this is not an early warning sign of some other health concern (could be very serious, so worth the check up!).

Regarding the loss of libido - again this could be in response to the problems you described before (it is not uncommon that a person loses their interest in sex when they experience difficulties in their own or their partners functioning), or it could be a physical problem. The latter could be excluded by some blood tests.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Chris758 | 2011-02-14

Hi. How old are you? Causes can be wide for example diabetes, high blood pressure, smoking etc. but go see your doctor to see if you can use Viagra or some pill to help you to retain your erection.

Reply to Chris758
Posted by: Sexologist | 2011-02-14

This could be caused by physical/health factors as well as by psychological factors. More information is required to fully understand the nature of this problem - eg. do you remain hard enough to complete masturbation? What about if she masturbates you/performs oral sex for longer, do you stay hard until you ejaculate? Usually if a man is complaining of losing his erection we recommend that he goes for a check up with a medical doctor (and tell your doctor of the erection difficulties) to make sure that this is not an early warning sign of some other health concern (could be very serious, so worth the check up!).

Regarding the loss of libido - again this could be in response to the problems you described before (it is not uncommon that a person loses their interest in sex when they experience difficulties in their own or their partners functioning), or it could be a physical problem. The latter could be excluded by some blood tests.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement